On the Solution of the Integral Equation for the Potential of Two Strips

A. K. Gautesen, W. E. Olmstead

Research output: Contribution to journalArticlepeer-review

Abstract

An integral equation associated with the potential of two strips is solved in closed form and in series form. The closed form solution generalizes the well-known formula of Carleman for the single strip problem. The series solution concludes the work initiated by Shinbrot. Also, an erroneous solution found by Tricomi for a related problem is corrected.
Original languageEnglish
Pages (from-to)293-306
JournalSIAM Journal on Mathematical Analysis
Volume2
DOIs
StatePublished - 1971

Fingerprint Dive into the research topics of 'On the Solution of the Integral Equation for the Potential of Two Strips'. Together they form a unique fingerprint.

Cite this